# SDR QXEA2009061700455

- Difficulty date: June 13, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 5,607 hours, 5,878 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SEA - AFTER DEPARTURE NR 2 HYDRAULIC QUANTITY DEPLETED.  PERFORMED ALTERNATE LANDING GEAR EXTENSION AND RETURNED TO THE FIELD.  LANDING UNEVENTFUL.  AIRCRAFT TOWED TO THE GATE.
